RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2010, Volume 10, Issue 2, Pages 96–106 (Mi adm51)  

RESEARCH ARTICLE

Free semigroups in wreath powers of transformation semigroups

A. Oliynyk

Department of Mechanics and Mathematics Kyiv Taras Shevchenko University Volodymyrska, 60, Kyiv, 01033

Abstract: It is established a criterion when the infinite wreath power of a finite transformation semigroup contains a free subsemigroup. It is shown that the infinite wreath power of a transformation semigroup either contains no free non-commutative subsemigroups or most of its finitely generated subsemigroups are free.

Full text: PDF file (218 kB)

Bibliographic databases:
Received: 14.09.2010
Revised: 30.11.2010
Language:

Citation: A. Oliynyk, “Free semigroups in wreath powers of transformation semigroups”, Algebra Discrete Math., 10:2 (2010), 96–106

Citation in format AMSBIB
\Bibitem{Oli10}
\by A.~Oliynyk
\paper Free semigroups in wreath powers of transformation semigroups
\jour Algebra Discrete Math.
\yr 2010
\vol 10
\issue 2
\pages 96--106
\mathnet{http://mi.mathnet.ru/adm51}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2884746}
\zmath{https://zbmath.org/?q=an:1212.20074}


Linking options:
  • http://mi.mathnet.ru/eng/adm51
  • http://mi.mathnet.ru/eng/adm/v10/i2/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:55
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020